# SDR SWAA2025011576327

- Difficulty date: December 11, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA867 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2024-759492<[01] REPAIRED FRAME LOCATED STA867 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 EA #25-153-00018-WIP1 REV 2 AND EA #25-153-00018. THIS REPAIR IS CLASSIFIED AS MAJOR AND CATEGORY B WITH AN INSPECTION THRESHOLD OF 75;000 TOTAL FLIGHT CYCLES. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPAIRED FRAME LOCATED STA867 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 EA #25-153-00018-WIP1 REV 2 AND EA #25-153-00018. THIS REPAIR IS CLASSIFIED AS MAJOR AND CATEGORY B WITH AN INSPECTION THRESHOLD OF 75;000 TOTAL FLIGHT CYCLES. SEE INDIVIDUAL SIGNS OFF BELOW. RII
